Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 1 de 1
Filter
Add filters

Language
Document Type
Year range
1.
EuropePMC; 2020.
Preprint in English | EuropePMC | ID: ppcovidwho-291080

ABSTRACT

Background: A highly contagious virus known as SARS-CoV-2 has been a pandemic globally. HIV medications were one of the suggested treatments for COVID-19. Here, we report an unusual adverse drug reaction with darunavir in a SARS-CoV-2-infected patient.Case presentationThis is a case presentation of a 53-year-old male with no past medical history who was diagnosed with COVID-19. One week after initiating treatment, the patient developed acute kidney injury, and his serum creatinine increased significantly.ConclusionAs there was no clear justification for renal impairment such as a prerenal or postrenal cause, acute kidney injury, possibly crystal-induced nephropathy, was considered an adverse drug reaction from darunavir.

SELECTION OF CITATIONS
SEARCH DETAIL